# SDR AALA202502176900

- Difficulty date: February 1, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SLAT TRACK 9 FWD BOLT ON RH WING L= 0.490 IN W= 0.183 IN D= 0.005 IN. MAINTENANCE REPLACED OLT ATTACHMENT SLAT TRACK 9 FWD POSITION, STA 10204/RIB 19 ON RH WING IAW AMM 27-84-66-400-002-A STEP 4.B.(4).
